Avatar_universal
xanex withdrawal
I have been taking 0.5 mg of xanex on a need only basis for panic attacks for about 3 weeks now. I take 40 mg of impromine daily as well. I don't take xanex everyday just when I start to get these awful shaking in my hands arms, etc. It freaks me out and I get scared so I take .5 xanex. Sometimes just once a day if that. I feel better when I take one it calms me down but I don't want to be addicted. How can I come off of xanax safely? Could this be why I'm shaking?
Cancel
7 Answers
Page 1 of 1
960021_tn?1270666282
If you're taking the Xanax because of shaking, then more than likely the shaking isn't from not taking the Xanax -- it's probably just because you're starting out with one of your panic attacks. I have bad panic attacks, and they got worse once I got sober from Percocet. You might want to let your prescribing doctor know about this, as it could or could not be from taking the Xanax. If you've only been taking the pills for three weeks, I would think that it isn't from not taking them -- but I am no means a doctor.
Comment
Cancel
960021_tn?1270666282
Comment
Comment
Submit Comment
Avatar_universal
thanks. are you taking anything now for your panic attacks? i usually have panic attacks when I start shaking or if I feel chest pain..mostly fear of having a heart attack or something like that. I hate living like this its terrible...I want to feel like a normal person again!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Sounds like you are not addicted. you take them as needed for panic attacks.. which is what they are for.
Do you know why you are having panic attacks? That's the question.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
711224_tn?1344775287
Therapy helps a lot for panic attacks.
Comment
Cancel
711224_tn?1344775287
Comment
Comment
Submit Comment
Avatar_universal
my panic attacks start being of the shaking that I have gets me freaked out. Have no clue what the shaking is from tho. i am starting therapy soon tho. i can't stand feeling like i have no control..
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
But the xanax helps with your shaking?  Is that the only symptom?  How does your chest feel during these episodes? how does your mind feel?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
xanex withdrawal
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
3197167_tn?1348972206
Blank
clean_in_ks
KS
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1449169377
Blank
VICourageous
ID
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_f_tn
Blank
jifmoc
los angeles, CA